# SDR CALA9701803

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 967-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN THE FUSELAGE SKIN CAUSED BY GROUND DAMAGE.  THE PUNCTURE WAS LOCATED AT BS 967 TO 1016, STRINGER 21 TO 25R.  THE AREA WAS REPAIRED IAW ECRA 5330-02616.
